MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PRECISION IE 4K EYPC ATSC AUCL4X70°165SL; ARTHROSCOPE

STRYKER ENDOSCOPY-SAN JOSE PRECISION IE 4K EYPC ATSC AUCL4X70°165SL; ARTHROSCOPE
Catalog Number 0502445070
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that during hip arthroscopy, the image was blurred.Impossible to continue with the latter.The device was changed and the operation was completed.Some time was lost in the surgery to find an alternative solution.
 
Additional Manufacturer Narrative
Three attempts have been made to retrieve the device for evaluation.The device has not been received in-house.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: blurry.Probable root cause: incorrectly assembled optical train damage to optical train end of life wear-out shipping damage use error.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that during hip arthroscopy, the image was was blurred.Impossible to continue with the latter.The device was changed and the operation was completed.Some time was lost in the surgery to find an alternative solution.

Brand Name
PRECISION IE 4K EYPC ATSC AUCL4X70°165SL
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andy dobos
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key22732528
Report Number0002936485-2025-00681
Device Sequence Number18427811
Product Code HRX
UDI-Device Identifier07613327405941
UDI-Public07613327405941
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K183470
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0502445070
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/11/2025
Supplement Date Received by Manufacturer10/03/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown